# SDR AALA20110722LGA02

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 76,510 hours, 34,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY AFT GALLEY DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EXIT SIGN BY AFT GALLEY DOOR.  OPS CHECK NORMAL.
